Accessibility navigation


Unbiased Ensemble Square Root Filters

Livings, D. M., Dance, S. L. and Nichols, N. K. (2008) Unbiased Ensemble Square Root Filters. Physica D: Nonlinear Phenomena, 237 (8). pp. 1021-1028. ISSN 0167-2789

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/j.physd.2008.01.005


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Meteorology
Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:1272
Publisher:Elsevier

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation